# SDR DALA2024110510657

- Difficulty date: November 1, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 70,923 hours, 30,846 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3739, GOUGE DAMAGE ON INTERCOSTAL WEB LOCATED AT E/E BAY DOOR CUTOUT RBL 15.47 ABOVE E/E DOOR LATCH PIN FITTING STA 325.38+14.25" AND WL 158.12. CORRECTIVE ACTION: GOUGE DAMAGE ON INTERCOSTAL WEB AT E & E BAY DOOR CUTOUT STA. 325.38, RBL 15.47 MEASURES L = 1.7" X W = 0.60" X D = 0.0095" AND FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-10-15-1A-3 PARA. 4. B. (4)(B). REMOVED AND REPLACED INTERCOSTAL WEB IAW B737-800 SRM 51-40-02-0G, AND BOEING DWG 141A8512 ID: 0001 REV: J. (LP 0644078)
